# SDR DALA12009453271

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,205 hours, 15,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Utility Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY Y1292 FLOOR SUPPORT HAS CORROSION AROUND FASTENERS AND FASTENER HOLES BETWEEN FR 68 AND 70. SSI 534147.NR 260-83.  REPLACED FLOOR SUPPORT AT FR 68 AND 70 Y1292 SRM 51-42-11, ORG MAT .157" MAT.LOSS L=1.0 W=1.0 .064 FOUND TO BE OUT OF LIMIT IAW TRM 53-41-15.
